Sinarest Tablet manufactured by Centaur Pharma and is the combination of three active ingredients such as ChlorpheniramineParacetamol and Phenylephrine.

The composition of active ingredients in Sinarest Tablet is:
  • Paracetamol – 500 MG
  • Phenylephrine – 10 MG
  • Chlorpheniramine – 2 MG

 

Chlorphenamine is a first generation antihistamine for the prevention of allergic symptoms such as rhinitis and urticaria. Its sedative effects are relatively weak compared to other first generation antihistamines.

Paracetamol, also known as acetaminophen, is a commonly used medication that can help treat pain and reduce high temperatures (fever). It is usually used to relieve mild or moderate pain, such as headache.

Phenylephrine is used to temporarily relieve congestive nasal, sinus and ear symptoms caused by a cold, flu, allergies or other respiratory diseases (eg, sinusitis, bronchitis). This medication works by reducing swelling in the nose and ears, which reduces discomfort and facilitates breathing.

Uses of Sinarest Tablet

Sinarest tablet is used in different types of medical conditions and symptoms such as
  • Flu
  • Cold
  • Headache
  • Fever
  • Febrility
  • Nase stiffness
  • Allergy
  • Hay fever
  • Cephalalgia
  • Toothache
  • Ear pain
  • Toothache
  • Joint pain
  • Periods pain
  • Eye mydriasis
  • Intraocular tension
  • Hypotensive conditions
  • Watery eyes
  • Itchy throat/skin
  • Urticaria
  • Rhinitis
  • Anaphylactic shock

Note: Sinarest tablet may also used for diseases not listed here.

How Sinarest Tablet Work?

It is believed that acetaminophen (Paracetamol) acts mainly in the CNS, by increasing the pain threshold to increase both isoforms of cyclooxygenase enzymes inhibiting COX-1, COX-2 and COX-3 involved in the synthesis of prostaglandins (PG).

Chlorpheniramine binds to the histamine H1 receptor. This blocks the action of endogenous histamine, which subsequently leads to temporary relief of the negative symptoms caused by histamine.

Phenylephrine reduces nasal congestion by acting on alpha 1 adrenergic receptors in the arterioles in the nasal mucosa to create constriction.

Sinarest Tablet Side Effects

Side effects are unwanted symptoms caused by medical treatment. They are also known as “side effects” or “side effects.” All medications can cause side effects, especially if you do not take them as recommended. These include prescription medications, over-the-counter medications and herbal remedies and supplements. There is a list of some side effects associated with the use of Sinarest Tablet:

  • Dizziness.
  • Feeling nervous and excitable.
  • Feeling sleepy.
  • Shortness of breath.
  • Not able to sleep.
  • Liver damage.
  • Blurred Vision.
  • Allergic reaction.
  • Not able to pass urine or change in how much urine is passed.
  • A very bad skin reaction such as Stevens-Johnson syndrome/toxic epidermal necrolysis may occur.

Precautions

  • Do not take more than your doctor told you. More than what you’ve been told can increase your chances of serious side effects.Do not take the most synonymous tablet longer than your doctor has told you.Avoid driving and performing other tasks or actions that you need to be vigilant until you see how the synergy affects you.
  • Avoid alcohol while taking Sinarest tablets.
  • Talk to your doctor before taking other medicines and natural products that interfere with your actions.
  • There have been very serious and sometimes fatal liver problems with the use of acetaminophen. Some people needed a liver transplant. Liver problems are more common in people who take more than 4,000 mg (milligrams) in one day. Often people took more than one drug with paracetamol. Talk to your doctor
  • If you are taking warfarin, talk to your doctor. You may need to monitor your blood test more closely while taking sinarest tablets.
  • Do not give Sinarte tablets to children under the age of 12 without first consulting your doctor.
  • Do not use this medicine if you have been taking MAOIs such as isocarboxazid, linezolid, methylene blue, phenelzine, rasagiline, selegiline or tranylcypromine for the last 14 days.

Sinarest Tablet Contraindications

Sinarest Tablet is  contraindicated in following conditions:
  • Hepatic impairment
  • Hyperthyroidism
  • Hypersensitivity

Sinarest In Pregnancy & Breastfeeding

Tell your doctor if you are pregnant or plan to become pregnant. You should discuss the benefits and risks of using this medication (acetaminophen tablets, chlorpheniramine and phenylephrine) while you are pregnant.

Tell your doctor if you are breast-feeding. You have to talk about the risks for your baby.

Dosage of Sinarest Tablet

  • The usual dose in adults for cold and sinusitis symptoms is 2 tablets every 4 hours to exceed 8 tablets daily.
  • The usual pediatric dose (more than 12 years) for the common cold and the breast is 2 tablets every 4 hours, no more than 8 tablets a day.
  • Take this medication orally with or without food or as prescribed by your doctor. If stomach upset occurs, it may help to take this medication with food or milk. Drink plenty of fluids if you are taking this medication unless your doctor tells you to. The liquid helps loosen mucus from the lungs.

 

92Shares

Leave a Reply

Your email address will not be published. Required fields are marked *